# SDR 2003F00569

- Difficulty date: April 23, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION WAS FOUND AT STRINGER 24L BETWEEN BS 330.7 AND BS 334 IN THE E/E COMPARTMENT.  THE DAMAGE WAS REPAIRED ON NON-ROUTINE 031078 IAW WITH SRM 53-10-3 FIGURE 1. TOTAL AIRCRAFT TIME 46985.2, TOTAL CYCLES 41351.  (M)
